# SDR CALA2023082802652

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 73,711 hours, 31,498 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Right Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR WALK AROUND {A3NB-06-3-6001} - FUEL CAP MISSING AT RIGHT WING. CAP, COUPLING R OFF 31-2825-9-0001 7042 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 7042 ON 31-2825-9-0001 0598 INSTALLED REFUEL DEFUEL COUPLING CAP REF AMM 28-25-41. NO DEFECTS NOTED.
